# SDR AALA201901119007

- Difficulty date: January 10, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 61,774 hours, 27,352 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND WHEN THE HANDLE WAS PLACED DOWN.  CYCLED THE  HANDLE, NO HELP.  GRAVITY EXTENTION SUCCESSFUL.  COMPLIED WITH TSM 32-31-00-810-808-A IAW TSI 0081244.  REMOVED AND REPLACED THE SAFETY VALVE 49GA, AND RELAY 62GA.  FUNCTIONAL CHECKED THE EXTENTION, RETRACTION OF THE LANDING GEAR.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
